American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 78 found      Go to page: 1 2 3

[1] Olympia Talelli. On the Gorenstein and cohomological dimension of groups. Proc. Amer. Math. Soc. 142 (2014) 1175-1180.
Abstract, references, and article information   
View Article: PDF

[2] Björn Schuster. On the Morava K-theory of $M_{12}$. Proc. Amer. Math. Soc. 142 (2014) 1437-1445.
Abstract, references, and article information   
View Article: PDF

[3] C. Broto, R. Levi and B. Oliver. The rational cohomology of a $p$-local compact group. Proc. Amer. Math. Soc. 142 (2014) 1035-1043.
Abstract, references, and article information   
View Article: PDF

[4] Albert Ruiz and Antonio Viruel. Cohomological uniqueness, Massey products and the modular isomorphism problem for $2$-groups of maximal nilpotency class. Trans. Amer. Math. Soc. 365 (2013) 3729-3751.
Abstract, references, and article information   
View Article: PDF

[5] Alexander D. Rahm. The homological torsion of PSL$_2$ of the imaginary quadratic integers. Trans. Amer. Math. Soc. 365 (2013) 1603-1635.
Abstract, references, and article information   
View Article: PDF

[6] M. Tezuka and N. Yagita. The image of the map from group cohomology to Galois cohomology. Trans. Amer. Math. Soc. 363 (2011) 4475-4503. MR 2792997.
Abstract, references, and article information   
View Article: PDF

[7] Luis E. Lopez. The incidence correspondence and its associated maps in homotopy. Proc. Amer. Math. Soc. 139 (2011) 3127-3133. MR 2811267.
Abstract, references, and article information   
View Article: PDF

[8] Michael Aschbacher. The generalized Fitting subsystem of a fusion system. Memoirs of the AMS 209 (2011) MR 2752788.
Book volume table of contents   

[9] Bob Oliver. Extensions of linking systems and fusion systems. Trans. Amer. Math. Soc. 362 (2010) 5483-5500. MR 2657688.
Abstract, references, and article information   
View Article: PDF

[10] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kasper K. S. Andersen and Jesper Grodal. The classification of $2$-compact groups. J. Amer. Math. Soc. 22 (2009) 387-436. MR 2476779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David J. Benson and Stephen D. Smith. Decompositions for the individual sporadic groups. Math. Surveys Monogr. 147 (2008) 155-246.
Book volume table of contents   
View Article: PDF

[13] David J. Benson and Stephen D. Smith. Simplicial sets and their equivalence with topological spaces. Math. Surveys Monogr. 147 (2008) 27-41.
Book volume table of contents   
View Article: PDF

[14] David J. Benson and Stephen D. Smith. Overview of our main results. Math. Surveys Monogr. 147 (2008) 1-4.
Book volume table of contents   
View Article: PDF

[15] David J. Benson and Stephen D. Smith. Review of selected aspects of group cohomology. Math. Surveys Monogr. 147 (2008) 7-26.
Book volume table of contents   
View Article: PDF

[16] David J. Benson and Stephen D. Smith. Classifying Spaces of Sporadic Groups. Math. Surveys Monogr. 147 (2008) MR MR2378355.
Book volume table of contents   

[17] David J. Benson and Stephen D. Smith. Decompositions and ample collections of $p$-subgroups. Math. Surveys Monogr. 147 (2008) 73-108.
Book volume table of contents   
View Article: PDF

[18] David J. Benson and Stephen D. Smith. Bousfield-Kan completions and homotopy colimits. Math. Surveys Monogr. 147 (2008) 43-71.
Book volume table of contents   
View Article: PDF

[19] David J. Benson and Stephen D. Smith. 2-local geometries for simple groups. Math. Surveys Monogr. 147 (2008) 109-151.
Book volume table of contents   
View Article: PDF

[20] David J. Benson and Stephen D. Smith. Details of proofs for individual groups. Math. Surveys Monogr. 147 (2008) 247-273.
Book volume table of contents   
View Article: PDF

[21] Stephen D. Theriault. The $3$-primary classifying space of the fiber of the double suspension. Proc. Amer. Math. Soc. 136 (2008) 1489-1499. MR 2367123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Masaki Kameko and Nobuaki Yagita. The Brown-Peterson cohomology of the classifying spaces of the projective unitary groups $PU(p)$ and exceptional Lie groups. Trans. Amer. Math. Soc. 360 (2008) 2265-2284. MR 2373313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. Broto, N. Castellana, J. Grodal, R. Levi and B. Oliver. Extensions of $p$-local finite groups. Trans. Amer. Math. Soc. 359 (2007) 3791-3858. MR 2302515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Antonio Díaz, Albert Ruiz and Antonio Viruel. All $p$-local finite groups of rank two for odd prime $p$. Trans. Amer. Math. Soc. 359 (2007) 1725-1764. MR 2272147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Natàlia Castellana, Juan A. Crespo and Jérôme Scherer. Postnikov pieces and $B\mathbb{Z}/p$-homotopy theory. Trans. Amer. Math. Soc. 359 (2007) 1099-1113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Natàlia Castellana. On the $p$-compact groups corresponding to the $p$-adic reflection groups $G(q,r,n)$. Trans. Amer. Math. Soc. 358 (2006) 2799-2819. MR 2216246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ales Vavpetic and Antonio Viruel. On the mod $p$ cohomology of $BPU(p)$. Trans. Amer. Math. Soc. 357 (2005) 4517-4532. MR 2156719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] James P. Lin. Indecomposables of multiplicative fibrations. Proc. Amer. Math. Soc. 132 (2004) 2793-2797. MR 2054806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Björn Schuster and Nobuaki Yagita. Morava $K$-theory of extraspecial $2$-groups. Proc. Amer. Math. Soc. 132 (2004) 1229-1239. MR 2045443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yasuhiro Hara and Norihiko Minami. Borsuk-Ulam type theorems for compact Lie group actions. Proc. Amer. Math. Soc. 132 (2004) 903-909. MR 2019972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 78 found      Go to page: 1 2 3